# SDR HALA2011052400225

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 82,894 hours, 14,946 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Pack Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON DESCENT AT 10,000 FT RT PACK TEMP EICAS MSG FOR AT 5 SECS-RT PACK BITE-RT PACK TEMP ON LOWER EICAS AFTER BLOCK IN.  PERFORMED BITE TEST IAW FIM 21-51-00/101, FIG 103.  FAULTS CONTROLLER AND RAM AIR IN ACTUATOR, PERFORMED VERIFY CHECKED NORMAL, MSG CLEARED, BITE TEST OK.
